# SDR ALGA2012012550005

- Difficulty date: January 25, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N339BG
- Make and model: Agusta AW139
- Aircraft serial: 41234
- Aircraft time: 458 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 3G53555A0354
- Condition: Failed
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION MECHANICS OBSERVED THAT A PORTION OF THE COWLING ON THE TAIL BOOM DIRECTLY UNDER THE VERTICAL FIN WAS BROKEN OFF.
